# SDR FOTR20160704002

- Difficulty date: July 4, 2016
- Submitted: July 4, 2016
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N273DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27351
- Aircraft time: 68,877 hours, 17,989 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N855257
- Condition: Corroded
- Location: Bs 1400-1440
- Part time: 68,877 hours, 17,989 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR JAMB CUT OUT HAS CORROISION AT STA. 1400-1440 STRINGER 27R
